# SDR SWAA2022101247432

- Difficulty date: September 22, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE ANGLE LOC. BS 1016 AND BTW STR2L TO STR2R AT VERTICAL STABILIZER 2022-533290 / [01] REPLACED NEW LEADING EDGE ANGLE (SPRING ) LOC. BS 1016 AND BTW STR2L TO STR2R AT VERTICAL STABILIZER AND STRAP 2E/A I.A.W.B737-700 SRM 51-40-02 176A3101 REV? SEE INDIVIDUAL SING OFF BELLOW.;[02] REPLACED NEW LEADING EDGE ANGLE (SPRING ) LOC. BS 1016 AND BTW STR2L TO STR2R AT VERTICAL STABILIZER AND STRAP 2E/A I.A.W.B737-700 SRM 51-40-02. AND DWG 176A3101 REV? SEE INDIVIDUAL SING OFF BELOW .
